# SDR RU3A0419

- Difficulty date: November 29, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N87
- Make and model: Cndair CL6002B16
- Aircraft serial: 5190
- Engine: Ge CF343A1
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Condition: Deteriorated
- Location: Fuel Cap
- Component: Fuel Cap
- Component part number: 45737012
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A, B

## Discrepancy

AFTER TAKEOFF FUEL WAS SEEN STREAMING OUT OF LT OVERWING FUEL CAP DURING CLIMB.  REPLACED FUEL CAP.
